# SDR ASAA2018010823112

- Difficulty date: January 8, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 40,994 hours, 12,279 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: R1 Windshield
- Part time: 23,275 hours, 6,876 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S R1 WNDSHIELD HAD AN ARCING AT TWO ELECTRICAL CONNECTIONS INTERNAL TO THE GLASS IN UPPER LEFT AND UPPER RIGHT CORNERS.  ACFT GROUNDED.  CONFIRMED ARCING OF THE R1 WINDOW AT PRIMARY AND SECONDARY SWITCH POSITIONS.  WHCU SHOWS A WINDOW SENSOR FAULT AND WHCU - LRU.  OVERHEAT LIGHT ILLUMINATES AT P-5 PANEL ON BOTH SENSORS.    VERIFIED THE NEW WINDOW H-13 TAP IS CORRECT. REMOVED AND REPLACED THE R1 WINDOW IAW AMM 56-11-11-000-801,  AND AMM 56-11-11-400-801.   OPS CHECKED GOOD.
